# SDR CA090129009

- Difficulty date: January 28, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5018T49P05
- Condition: Worn
- Location: Engine
- Part time: 17,279 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT IB 8659 FROM SXB TO MAD IN CRUISE.  RHE OIL PRESS FLUCTUATIONS OBSERVED BY FLIGHT CREW.  FLIGHT CREW DECIDED TO DIVERT TO ZAZ.  AIRCRAFT LANDED IN ZAZ.  MAINTENANCE FOUND RHE EDP CARBON SEAL WORN.  RHE EDP CARBON SEAL REPLACED AS PER AMM 72-60-00-000/400-801.  TEST OK.  CARBON SEAL 5018T49P05 N/A WORN N/A 17279.12/14586.
